MathSciNet Relay Station
MathSciNet bibliographic data
MR1438152 76F10 (35Q72 76D10 76F05 76M35)
Barenblatt, G. I.; Chorin, Alexandre J. Scaling laws and vanishing-viscosity limits for wall-bounded shear flows and for local structure in developed turbulence. Comm. Pure Appl. Math. 50 (1997), no. 4, 381–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement